# SDR ASAA201808135749

- Difficulty date: August 12, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 32,709 hours, 9,724 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN BLADE ROOT HAS CU-NI-IN COATING MISSING, AND WAS OUT OF LIMITS.  ALL BLADES EXCEPT NR 4 & 16 IAW T/C 78472002.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 ENGINE FAN BLADES EXCEPT NR 4 AND 16 IAW T/C 78472002.
